# SDR USAASB04047

- Difficulty date: April 27, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684007
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER CLIMB EN ROUTE, CABIN ALTITUDE WARNING HORN SOUNDED. CREW  STATED THEY LOST CABIN PRESSURE & WERE UNABLE TO CONTROL IN ANY MODE. PERFORMED EMERGENCY DESCENT.  FLT DIVERTED & LANDED WITHOUT INCIDENT. NO EMERGENCY DECLARED.  MAINT FOUND FWD OUTFLOW VALVE WOULDN`T CLOSE. R & R FWD OUTFLOW VALVE & OPS CK PER MM.  AFT OUTFLOW VALVE LEAKING AT VALVE DOOR EDGE. R & R AFT OUTFLOW VALVE & OPS CK & LEAK CK PER MM.  26 BELLY DRAINS LEAKING, FWD CARGO DOOR THRESHOLD CRACKED & FWD GALLEY DOOR LEAKING.  REPAIRED BELLY DRAINS, THRESHOLD & GALLEY DOOR.  PERFORMED SINGLE PACK CONFIDENCE CK. ALL CHECKS GOOD. HULL LEAK RATE IS NOW 4 PSI TO 2.5 PSI IN 100 SECONDS.  SUCCESSFUL TEST FLT TO FL350. CABIN PRESSURE OPS NORMAL.
